02-27-2003, 07:17 PM #1
Just took first shot of EQ and.......
Its kind of sore! Is that normal? I mean its like a throbbing soreness......just wondering if thats normal........I'm taking 1 cc every 5 days.....so will it always be like this after every shot?? Thanks for your input!
02-27-2003, 07:21 PM #2Member
- Join Date
- Sep 2002
- London Baby!
There are several factors that could cause this. Got Gear just posted an article yesterday. so a search bro
02-27-2003, 07:24 PM #3
What brand is it?
02-27-2003, 07:30 PM #4Junior Member
- Join Date
- Feb 2003
hey man im on my 3rd week of eq i was takeing 1cc or 200mg every monday but i bumped it to 400mg and i go mon a fri. the first time it was sore like when i sit down or run or jog,but aftre doing 3 more shots i dont even feel it anymore. im actually expereinceing some hardening around the injection site, but thats normal.wuts your body fat,height and wieght?
02-27-2003, 08:58 PM #5
Another thing to watch out for is the speed in which you're injecting... keep it nice and slow with as little movement as possible. I suggest hitting your quads, this way you can use two hands (one to steady the pin, the other to inject). Movement and rapid injections are MAJOR causes of scar tissue (hardening around injection site and pain afterward) - along with re-using pins of course.
02-27-2003, 10:21 PM #6
Ahhhh I just shot eq and couldn't be any better. Should have bought PVL gear dude. Being a Texan I'm guessing you shot some mexican vet gear? How often are you shooting the same spot?
02-28-2003, 07:18 AM #7
I'm rotating ass cheeks every 5 days.
02-28-2003, 02:00 PM #8
inject slowwwwwww, and dont move the pin while shooting. also, think about heating up the juice before you shoot it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)